Isoperimetric variational problems in field theory
Doklady Akademii Nauk, Tome 198 (1971) no. 5, pp. 1036-1039
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_198_5_a11,
author = {A. G. Iosifyan and N. P. Konopleva},
title = {Isoperimetric variational problems in field theory},
journal = {Doklady Akademii Nauk},
pages = {1036--1039},
year = {1971},
volume = {198},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_198_5_a11/}
}
A. G. Iosifyan; N. P. Konopleva. Isoperimetric variational problems in field theory. Doklady Akademii Nauk, Tome 198 (1971) no. 5, pp. 1036-1039. http://geodesic.mathdoc.fr/item/DAN_1971_198_5_a11/